# SDR CA050909001

- Difficulty date: September 1, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 99295H1990
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, CO-PILOT SIDE WINDOW CRACKED WHEN PASSING FL 110.
